Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 780989, 7 pages
http://dx.doi.org/10.1155/2014/780989
Research Article

Existence of Multiple Solutions for Fourth-Order Elliptic Problem

College of Science, Hohai University, Nanjing 210098, China

Received 11 April 2014; Accepted 11 August 2014; Published 28 August 2014

Academic Editor: Felix Sadyrbaev

Copyright © 2014 Hua Gu and Tianqing An. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the variant fountain theorem, we study the existence of multiple solutions for a class of superquadratic fourth-order elliptic problem with Navier boundary value condition.